MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WALLFLEX BILIARY PLUS RX STENT SYSTEM; STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS

BOSTON SCIENTIFIC CORPORATION WALLFLEX BILIARY PLUS RX STENT SYSTEM; STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS
Model Number M00547540
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Positioning Problem (3009)
Health Effect - Clinical Code Pancreatitis (4481)
Date of Event 04/24/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block h4: the complainant was unable to provide the suspect device lot number.Therefore, the manufacture and expiration dates; and complete udi information are unknown.Block h6: imdrf patient code e1021 captures the reportable event of pancreatitis.Imdrf impact code f2301 captures the reportable event of an additional device required to remove the stent.
 
Event or Problem Description
It was reported that a wallflex biliary plus fully covered stent was implanted to treat a stricture during a endoscopic retrograde cholangiopancreatography performed on (b)(6) 2025.On (b)(6) 2025 the physician explanted the stent because it was causing too much pressure on the biliary duct resulting on pancreatitis in the patient.It is unknown if another stent was implanted as replacement of this device.No additional patient complications were reported due to this event.
 
Additional Manufacturer Narrative
Block d4, h4: the complainant was unable to provide the suspect device lot number.Therefore, the manufacture and expiration dates; and complete udi information are unknown.Block h6: imdrf patient code e1021 captures the reportable event of pancreatitis.Imdrf impact code f2301 captures the reportable event of an additional device required to remove the stent.
 
Event or Problem Description
It was reported that a wallflex biliary plus fully covered stent was implanted to treat a stricture during a endoscopic retrograde cholangiopancreatography performed on (b)(6) 2025.On (b)(6) 2025 the physician explanted the stent because it was causing too much pressure on the biliary duct resulting on pancreatitis in the patient.It is unknown if another stent was implanted as replacement of this device.No additional patient complications were reported due to this event.***additional information received on may 12, 2025**** it was reported to boston scientific corporation that a wallflex biliary plus fully covered stent was to be implanted to treat a stricture in the bile duct during an endoscopic retrograde cholangiopancreatography performed on (b)(6) 2025.

Brand Name
WALLFLEX BILIARY PLUS RX STENT SYSTEM
Common Device Name
STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
arlene acevedo gutierrez
300 boston scientific way
marlborough, MA 01752
7877968283
MDR Report Key22062867
Report Number3005099803-2025-02178
Device Sequence Number7634417
Product Code FGE
UDI-Device Identifier00191506044527
UDI-Public(01)00191506044527
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K242950
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00547540
Device Catalogue NumberM00547540
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2025
Supplement Date Received by Manufacturer05/12/2025
Initial Report FDA Received Date05/21/2025
Supplement Report FDA Received Date06/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown